# SDR AALA20040552

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Engine: Rroyce RB211TRENT89
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FRA INFLIGHT T071/13,  THREE HOURS INTO FLIGHT STATUS MESSAGE DISPLAYED WITH RT ENGINE N3 READING 0 OIL QUANTITY AND RT ENGINE OIL PRESSURE STARTED DROPPING. CREW SHUT DOWN RT ENGINE AND DIVERTED.  LANDED OVERWEIGHT AND WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY ONE HOUR.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  REPLACED RT ENGINE GEAR BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
